# SDR CA050601003

- Difficulty date: May 26, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,989 hours
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Broken
- Location: Door Handle
- Part time: 11,803 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL, GROUND CREW WAS UNABLE TO OPEN CARGO DOOR. INVESTIGATION BY MAINTENANCE FOUND CENTER PART OF THE DOOR HANDLE ASSY HOUSING WHERE THE SHAFT PASSES THROUGH WAS COMPLETELY BROKEN AWAY.  CRJ 200 IPC REF 52-31-00 FIG.2 ITEM 20A. CARGO DOOR HANDLE ASSY WAS REPLACED.
